# SDR TRAX200800851

- Difficulty date: June 29, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 14,145 hours, 9,378 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Condition: Failed
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING IN ATL 2ND SLAT FAIL 2ND FLIGHT/EMERGENCY DECLARED  REMOVED AND REPLACED SLAT POWER DRIVE UNIT IAW 27-81-37 SLAT AND FLAPS SYSTEM CHECK GOOD NO DEFECTS NOTED AT THIS TIME IAW THE AMM.  (B)
